Translation - in variant Positive-definite Generalized Kernels of Infinite Number of Variables

QSpace/Manakin Repository

Translation - in variant Positive-definite Generalized Kernels of Infinite Number of Variables

Show simple item record


dc.contributor.author Gali, I. M. [ابراهيم غالي] en_US
dc.date.accessioned 2009-11-25T15:31:32Z
dc.date.available 2009-11-25T15:31:32Z
dc.date.issued 1981 en_US
dc.identifier.citation Qatar University Science Journal, 1981, Vol. 1, No. 1, Pages 27-37. en_US
dc.identifier.uri http://hdl.handle.net/10576/10258
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title Translation - in variant Positive-definite Generalized Kernels of Infinite Number of Variables en_US
dc.title.alternative النواة اللامتغيرة بالإزاحة وا لمعممة ذو متغيرات لا نهائية البعد ar
dc.type Article en_US
dc.identifier.pagination 27-37 en_US
dc.identifier.issue 1 en_US
dc.identifier.volume 1 en_US

Files in this item

Files Size Format View
abstract.pdf 1.463Kb PDF View/Open
abstract.doc 19.5Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
078101-0003-fulltext.pdf 258.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account